# SDR ASAA2025080360129

- Difficulty date: August 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM HAS CORROSION LBL 3 TO LBL 55. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. REPAIRED FLOOR BEAM IAW SRM 53-70-51-2R-6.W= 1" O= .150" L= 2" R= .130" D= .020".
